MAUDE Adverse Event Report: GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number REXMR-6LA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the ureteroscope, 43cm exhibited a broken lens.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint broken lens and dented shaft was not confirmed.Based on the results of the investigation, a definitive root cause could not be identified.The following is included in the instructions for use (ifu): study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects." (page 4); "pay close attention to the care, cleaning, disinfection, and sterilization instructions in this manual.Any deviation can cause damage." (page5) olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 43CM
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20084552
Report Number3011050570-2024-00348
Device Sequence Number15353121
Product Code FGB
UDI-Device Identifier00821925007833
UDI-Public00821925007833
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXMR-6LA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown